MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93563
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed an ulceration skin breakdown at magnet site and subsequently was treated with topical steroids for 1 week and alternate with topical antibiotics for 1 week (specific date not reported).

Brand Name
SP MAGNET 3
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key19481858
Report Number6000034-2024-02202
Device Sequence Number8047828
Product Code LXB
UDI-Device Identifier09321502028691
UDI-Public(01)09321502028691(10)COH1605614(17)320811
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2024
Report Date (Section F) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93563
Device Catalogue Number93563
Device Lot NumberCOH1605614
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2024
Date Report to Manufacturer05/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA06/07/2024